CSpace

Browse/Search Results:  1-10 of 48 Help

Selected(0)Clear Items/Page:    Sort:
onboundedpositivempcircledomains 期刊论文
chineseannalsofmathematicsseriesb, 2018, 卷号: 39, 期号: 4, 页码: 665
Authors:  Li Hongjun;  Qiu Chunhui;  Xu Yichao
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
the3dnonisentropiccompressibleeulerequationswithdampinginaboundeddomain 期刊论文
chineseannalsofmathematicsseriesb, 2016, 卷号: 37, 期号: 6, 页码: 915
Authors:  Zhang Yinghui;  Wu Guochun
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
almostlinearnashgroups 期刊论文
chineseannalsofmathematicsseriesb, 2015, 卷号: 36, 期号: 3, 页码: 355
Authors:  Sun Binyong
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
thermalcreepflowfortheboltzmannequation 期刊论文
chineseannalsofmathematicsseriesb, 2015, 卷号: 36, 期号: 5, 页码: 855
Authors:  Huang Feimin
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
generalizedsymplecticmeancurvatureflowsinalmosteinsteinsurfaces 期刊论文
chineseannalsofmathematicsseriesb, 2014, 卷号: 35, 期号: 1, 页码: 33
Authors:  Li Jiayu;  Yang Liuqing
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
thesecondtypesingularitiesofsymplecticandlagrangianmeancurvatureflows 期刊论文
chineseannalsofmathematicsseriesb, 2011, 卷号: 32, 期号: 2, 页码: 223
Authors:  Han Xiaoli;  Li Jiayu;  Sun Jun
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
energydecayforthecauchyproblemofthelinearwaveequationofvariablecoefficientswithdissipation 期刊论文
chineseannalsofmathematicsseriesb, 2010, 卷号: 31, 期号: 1, 页码: 59
Authors:  Yao Pengfei
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
theincompressiblelimitsofcompressiblenavierstokesequationsinthewholespacewithgeneralinitialdata 期刊论文
chineseannalsofmathematicsseriesb, 2009, 卷号: 30, 期号: 1, 页码: 17
Authors:  Ling HSIAO;  Qiangchang JU;  Fucai LI
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
globalsmoothsolutionstothe2dinhomogeneousnavierstokesequationswithvariableviscosity 期刊论文
chineseannalsofmathematicsseriesb, 2009, 卷号: 30, 期号: 5, 页码: 607
Authors:  Guilong GUI;  Ping ZHANG
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
theexponentialstabilizationforasemilinearwaveequationwithlocallydistributedfeedback 期刊论文
chineseannalsofmathematicsseriesb, 2005, 卷号: 26, 期号: 3, 页码: 323
Authors:  Jia Chaohua;  Feng Dexing
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10